OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 12°, HD, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE
Back to Search Results |
| Model Number |
WA2T412A |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is presumed that the reported event occurred due to component failure of the device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid scope had chipped lens in the optical system.There was no patient involvement.